Can someone please scare me into stopping my addition. I have been on co codamol 30/500 for as long as I can remember ( 10 years plus ), but over the last few years I have really been aware of my problem. I have a repeat precription which I rarely get question on, but I have had a secondary supply which has started to dry up. I get my prescription dead on the 12 days allowance ( 8 a day x 12days ) to keep that supply, but I am running out after 6 or 7 days which is around 15 a day. I only take them on the mornings, 3 at a time every 90 minutes, which I know is really concentrated. Today I am down to my last 6, and I can't get my next lot till Monday ! This is no good, I can't keep living on this 12 day cycle, trying to think of ways to get round it. I have physical withdrawal ( or mental ), my biggest problem other than the edgey restlessness is my legs ache really bad. I am in denial about the damage I have already done. I am worried how far I will go to get ovet the aches. I take what ever tablets I can find to relieve the pain ( Ibuforene, strongest over the counter tablets ) but I am taking stupid amounts of these to no effect. I have so much to live for, I am hard working, successful and above all lucky in life, why am I doing this. Can someone please give me a good shake so I can get off this treadmill, my last 'clean' period lasted about 5 days because I was so I'll I was treated for swine Flu which was not true. I can't afford the time to go through the long withdrawl period, can anyone help me please.
You can do it...you have everything to live for and also can live without opiates.
I was taking 8-12 Tylenol#3 daily(similar to co codamol).
I quit ct and went through about a week of withdrawals.
You should not take any more than 1000mg paracetamol at one dose because it is hard on the liver.
Quit before you have any liver damage.
I took ibuprofen 800mg every 4 hrs max 2400mg/24hr with paracetamol 1000mg every 4 hrs max 4000mg/day for rebound pain.
I also took all the vitamins daily VitD2000U,BVitamin Complex with Zinc,B12 1000mcg,
Omega 3,Vitamin C 2000mg,Coenzyme Q10 200mg,.
For the rebound pain also epsom salt baths helped.
To help sleep I took Nyquil WITHOUT THE DECONGESTANT or you can try doxylamine
I was able to continue working throught the whole process.
I am now over 200 days opiates free and do not need the opiates in my life for pain control.Non prescription meds are good enough
Thanks for getting back to me, nothing shifts the aching other than the codine. I am trying to hang on to the last 6 I have, only ( Only ) had 2 lots of 2 today, not even scratching the surface, my legs are really aching. Ibuprofen just doesn't seem to work for me.
Thanks for getting back, and congratulations on your success in staying clean
Codeine and all opiates cause a rebound pain that is often greater than the original pain.
My legs and back ached for approx 2 days and then the ibuprofen and paracetamol did the trick.
I had to combine them to get effective relief.
Try it...you have nothing to lose and everything to gain.
Most people have found that they have less pain when off the opiates.
I am so used to the codine I know what is too much in one go, I am so unsure on the Ibuprofen. I have taken them to no effect, so then I just take more and more, god knows what is happening inside. I have take 2's, 3 and even 4 at a time to no relief. It really does sound bad when you write down what I have taken. Hopefully I will feel better tomorrow
Well it is tomorrow now, don't feel any better, got a bit of sleep, probably because of the bottle of wine. Feel ****** this morning, just taken 1 of my last 6 tablets and my last Ibuprofren, see where that takes me !!
Stay away from the wine. It just multiply's the hopelessness and feel like s**t symtoms, It will also cause pain over and above whats bothering you now. Believe me, I know. I wasn't sure at first and I don't drink that much, but the pattern became undeniable once I took notice and evaluated whether or not the symtoms came back each time I had some wine..They did.. I know the rollercoaster your talking about. Just try to get by with what you have left. One a day. Don't say screw it and eat all of them between today and tommorrow. Take advantage of the mental aspect of taking one. Because you can acknowledge to yourself that you do in fact have some meds in you. It far better than making that excuse to eat all of them, leaving you short again, reliving being in the position you are becoming to hate. Take advantage of your anger over this as well. Get mad about it. It will give you some strength. Just my perceptions if I was in your position.
i have been taking co-codamol on and off for 20 yrs usual dose 30 -50 8-30 tablets a day also 100 30g codine 20 day supply from my doc which i finish within 3 days [and yes i know i should be dead ] i am on day 3 off being off them not to bad but i know the worst is still to come .ED
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.